DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Back to Search Results |
| Model Number |
0998-00-3023-61 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) unit has a sensor module error.There was no known risks to patients.
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6, h10.At this time, the customer has not requested for getinge to repair the unit for the reported malfunction.A supplemental report will be sent if additional information is received.H3 other text : not returned to manufacturer.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).